# SDR W1XA08232022

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N399T
- Make and model: Beech 99
- Aircraft serial: U32
- Aircraft time: 18,872 hours, 21,937 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT WIS804 FROM KMKE (MILWAUKEE) TO KGRB (GREEN BAY). ON APPROACH PILOT EXTENDED LANDING GEAR FOR LANDING AND DID NOT GET A NOSE GEAR GREEN LIGHT INDICATION. CYCLED GEAR SEVERAL TIMES INCLUDING MANUAL EXTENSION PER THE AFM EMERGENCY PROCEDURES BUT STILL DID NOT GET THE GREEN LIGHT INDICATION AND WHEN REDUCING THE POWER GOT THE GEAR WARNING HORN. WIS804 WAS DIVERTED TO KOSH (OSHKOSH) PER COMPANY’S INSTRUCTION. WIS804 FLEW BY TOWER AND COMPANY PERSONAL ON THE GROUND AND WAS DETERMINED THAT ALL 3 GEAR WERE DOWN BUT STILL DID NOT HAVE THE NOSE GEAR GREEN LIGHT. DECISION WAS MADE TO LAND THE AIRCRAFT ON RUNWAY 9 AND EMERGENCY SERVICES WERE DISPATCHED BY THE TOWER AS PRECAUTION. WIS804 EXPERIENCED A HARD LANDING AND THE LEFT MAIN GEAR COLLAPSED AND AIRCRAFT CAME TO REST ON THE RUNWAY.
